Show simple item record

dc.contributor.authorTikuisis, Aaron
dc.date.accessioned2016-11-14T00:29:32Z
dc.date.available2016-11-14T00:29:32Z
dc.date.issued2016-10
dc.identifier.citationTikuisis , A 2016 , ' Finite dimensional ordered vector spaces with Riesz interpolation and Effros-Shen's unimodularity conjecture ' Journal of the Australian Mathematical Society , vol. 101 , no. 2 , pp. 277-287 . https://doi.org/10.1017/S1446788716000033en
dc.identifier.issn1446-7887
dc.identifier.otherPURE: 60324264
dc.identifier.otherPURE UUID: aa82b1e8-2925-41c3-b3c6-396656c0c114
dc.identifier.otherScopus: 84966671666
dc.identifier.urihttp://hdl.handle.net/2164/7697
dc.format.extent11en
dc.language.isoeng
dc.relation.ispartofJournal of the Australian Mathematical Societyen
dc.rightsThis article has been published in a revised form inJournal of the Australian Mathematical Society https://doi.org/10.1017/S1446788716000033. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © 2016 Australian Mathematical Publishing Association Inc.en
dc.subjectdimension groupsen
dc.subjectRiesz interpolationen
dc.subjectordered vector spacesen
dc.subjectunimodularity conjectureen
dc.subjectsimplicial groupsen
dc.subjectlattice-ordered groupsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleFinite dimensional ordered vector spaces with Riesz interpolation and Effros-Shen's unimodularity conjectureen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1017/S1446788716000033
dc.date.embargoedUntil01-04-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record